# SDR ASAA2024122155265

- Difficulty date: December 21, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SILL WEB HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 792 TO STA 827. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REMOVED AND REPLACED SILL WEB IAW B737-800 SRM 51-40-02-05-0W- 1 IN O- 0.045 R- 0.020 L- 1 IN D- 0.024.
